# SDR ASAA2016111818745

- Difficulty date: November 18, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 34,912 hours, 10,225 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 332A293090
- Condition: Broken
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RIGHT FAN COWL ALIGNMENT BRACKET AT THE 6 O'CLOCK POSITION FOUND BROKEN.  ACFT GROUNDED.   REMOVED THE BRACKET, POSITIONED NEW BRACKET IAW AMM 20-50-11.
